Wait, This Is My Medication?!

I went to the doctor today in order to find out what the problem is with my wing and my back. My shoulder has been killing me for the past two weeks and I have absolutely no idea why. So much so that my back has shooting pains because I think it is compensating for my shoulder’s inability to do anything. Pain, pain, pain. Shooting pain. White hot pain. Pain that makes me wince and whine like a little girl.

Granted, when I used that analogy with my doctor she came back with ‘Hey, some littler girls are tough. Probably tougher than you.’. Ouch. Way to take me down a few pegs, doc.

So, I’m looking at the muscle relaxant that was given to me and some of the side-effects listed are:

  • fast, pounding, or uneven heartbeats;
  • chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
  • sudden numbness or weakness, especially on one side of the body;
  • sudden headache, confusion, problems with vision, speech, or balance;
  • feeling light-headed, fainting;
  • confusion, weakness, lack of coordination;
  • nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
  • seizure (convulsions);
  • unusual thoughts or behavior, hallucinations (seeing things); or
  • easy bruising or bleeding, unusual weakness.

Whoa. I thought this was supposed to help alleviate my pain. It sounds just as bad as the pain I have. Either that or it is describing what I’m like when I try to dance. I’ll find out what the deal is next week. Right now, I’m going to go get hopped up on my drugs. Maybe I’ll get lucky and get the hallucinations.